Un théorème de Bloch presque complexe
[An almost complexe Bloch’s theorem]
Annales de l'Institut Fourier, Volume 64 (2014) no. 2, pp. 401-428.

This article is devoted to the proof of an almost complex version of Bloch’s theorem. Let C be the reunion of four J-lines in general position in an almost complex projectif plane. We prove that any sequence of J-disks which is not normal has a subsequence that converges in Hausdorff’s sense to a subset of the reunion of the diagonals of the configuration C. In particular, the complement of the configuration C is hyperbolicaly embedded in the almost complex projectif plane modulo the reunion of the diagonals of the configuration C.

Cet article est consacré à la démonstration d’une version presque complexe du théorème de Bloch. Considérons la réunion C de quatre J-droites en position générale dans un plan projectif presque complexe. Nous démontrons que toute suite non normale de J-disques évitant évitant la configuration C admet une sous-suite convergeant, au sens de Hausdorff, vers une partie la réunion des diagonales de C. En particulier, le complémentaire de la configuration C est hyperboliquement plongé dans le paln projectif presque complexe modulo la réunion des diagonales de la configuration C.

DOI: 10.5802/aif.2852
Classification: 32A18, 32H30, 32Q45, 32Q65, 32U40
Mot clés : Hyperbolicité complexe, théorie de Nevanlinna, courbes pseudoholomorphes, courants positifs.
Keywords: Complex hyperbolicity, Nevanlinna’s theory, pseudoholomorphic curves, positive currents.
Saleur, Benoît 1

1 Département de Mathématiques de la faculté des sciences d’Orsay, Université Paris-Sud 11, 91405 Orsay Cedex
@article{AIF_2014__64_2_401_0,
     author = {Saleur, Beno{\^\i}t},
     title = {Un th\'eor\`eme de {Bloch} presque complexe},
     journal = {Annales de l'Institut Fourier},
     pages = {401--428},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {2},
     year = {2014},
     doi = {10.5802/aif.2852},
     mrnumber = {3330909},
     zbl = {06387279},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2852/}
}
TY  - JOUR
AU  - Saleur, Benoît
TI  - Un théorème de Bloch presque complexe
JO  - Annales de l'Institut Fourier
PY  - 2014
SP  - 401
EP  - 428
VL  - 64
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2852/
DO  - 10.5802/aif.2852
LA  - fr
ID  - AIF_2014__64_2_401_0
ER  - 
%0 Journal Article
%A Saleur, Benoît
%T Un théorème de Bloch presque complexe
%J Annales de l'Institut Fourier
%D 2014
%P 401-428
%V 64
%N 2
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.2852/
%R 10.5802/aif.2852
%G fr
%F AIF_2014__64_2_401_0
Saleur, Benoît. Un théorème de Bloch presque complexe. Annales de l'Institut Fourier, Volume 64 (2014) no. 2, pp. 401-428. doi : 10.5802/aif.2852. https://aif.centre-mersenne.org/articles/10.5802/aif.2852/

[1] Audin, J. M. et Lafontaine ed. Holomorphic curves in symplectic geometry, Progress in Math., 117, Birkhäuser, Basel, 1994 | MR | Zbl

[2] Bloch, A. Sur les systèmes de fonctions holomorphes à variétés linéaires lacunaires, Ann. Sci. Ecole Norm. Sup., Volume 43 (1926), pp. 309-362 | MR

[3] Brody, R. Compact manifolds and hyperbolicity, Trans. Amer. Math. Soc., Volume 235 (1978), pp. 213-219 | MR | Zbl

[4] Brunella, M. Courbes entières et feuilletages holomorphes, L’enseignement mathématique (1999) no. 45, pp. 195-216 | MR | Zbl

[5] Cartan, H. Sur les systèmes de fonctions holomorphes à variétés lacunaires et leurs aapplications, Ann. Sci. École Norm. Sup., Volume 45 (1928), pp. 255-346 | MR

[6] Cowen, M. J. The method of negative curvature : the Kobayashi metric on P 2 minus 4 lines, Trans. Amer. Math. Soc., Volume 319 (1990), pp. 729-745 | MR | Zbl

[7] De Thélin, H. Une démonstration du théorème de recouvrement de surfaces d’Ahlfors, Ens. Math., Volume 51 (2005), pp. 203-209 | MR | Zbl

[8] Debalme, R.; Ivashkovich, S. Complete hyperbolic neighbourhood in almost complex surfaces, Int. J. of Math. (2001) no. 12, pp. 211-221 | DOI | MR | Zbl

[9] Duval, J. Un théorème de Green presque complexe, Annales de l’institut Fourier, Volume 54 (2004) no. 7, pp. 2357-2367 | DOI | Numdam | MR | Zbl

[10] Elkhadhra, F. J-pluripolar subsets and currents on almost complex manifolds, Math. Zeit., Volume 264 (2010) no. 2, pp. 399-422 | DOI | MR | Zbl

[11] Eremenko, A.; Sodin, M. The value distribution of meromorphic functions and meromorphic curves from the point of view of potential theory, St. Petersburg Math. J., Volume 3 (1992), pp. 109-136 | MR | Zbl

[12] Green, M. Some Picard theorems for holomorphic maps to algebraic varieties, Amer. J. Math., Volume 97 (1975), pp. 43-75 | DOI | MR | Zbl

[13] Gromov, M. Pseudo holomorphic curves in symplectic manifolds, Invent.Math., Volume 83 (1985), pp. 307-347 | DOI | Zbl

[14] Kobayashi, S. Hyperbolic complex spaces, Grundhlehren der mathematischen Wissenschaften, 318, Springer, 1998 | MR | Zbl

[15] Kruglikov, B.; Overholt, M. Pseudoholomorphic mappings and Kobayashi hyperbolicity, Diff. Geom. Appl., Volume 11 (1999), pp. 265-277 | DOI | MR | Zbl

[16] Lehto, O.; Virtanen, K. I. Quasiconformal mappings in the plane, Grund. der. math. Wiss, 126, Springer, Berlin, 1973 | MR | Zbl

[17] McQuillan, M. Bloch hyperbolicity, 1970 (preprint IHES)

[18] Nevanlinna, R. Analytic functions, Springer, 1970 | MR | Zbl

[19] Pali, Nefton Fonctions plurisousharmoniques et courants de type (1,1) sur les variétés presque complexes, Manuscipta Math., Volume 118 (2005), pp. 311-337 | DOI | MR | Zbl

[20] Sikorav, Jean-Claude Dual elliptic planes, Actes des Journées Mathématiques à la Mémoire de Jean Leray (Sémin. Congr.), Volume 9 (2004), pp. 185-207 | MR | Zbl

Cited by Sources: